Items where Author is "Kamath, G. D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Sampathkumar, E. and Kamath, G. D. (1994) A generalization of chromatic index. DISCRETE MATHEMATICS, 124 (1-3). pp. 173-177. ISSN 0012-365X

Sampathkumar, E. and Kamath, G. D. (1992) k-size chromatic number of a graph. Sankhyā Ser. A, 54 (Specia). pp. 393-397.

This list was generated on Thu Sep 21 13:52:00 2017 IST.